# SDR CA010831006

- Difficulty date: August 17, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 4,040 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Leaking
- Location: Fuel System
- Part time: 2,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: L

## Discrepancy

(CAN) NR 5 CYLINDER FUEL DISTRIBUTION TUBE RUPTURED DURING CRUISE FLIGHT. TUBE BREAK IS AT THE CONNECTION TO FUEL DISTRIBUTOR VALVE. CONNECTION POINT A CYLINDER REMAINED INTACT. FAILURE OCCURRED AT FLANGE END WHERE TUBE FLARE END IS BRAZED TO TUBE ASSY. NO POSITIVE CAUSE IDENTIFIED. VIBRATION AND CYCLES MAY HAVE CONTRIBUTED TO FAILURE. POSSIBLE FLAW WITH BRAZING OF TUBE ASSY.
